# SDR AALA20011628

- Difficulty date: August 8, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1200-1202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND CORROSION ON NR 2 SEAT TRACK STATION 1200-1202.  REPAIRED SEAT TRACK STATION 1182-1260 BY SPLICING NEW SEAT TRACK SECTION PER SRM 53-05 FIG 4.  (M)
